MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX BLUSELECT REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC. PORTEX BLUSELECT REPLACEMENT INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/851/070
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device inserted on (b)(6) 2025 was found to be faulty.The tube cracked when a 10ml syringe was inserted, an issue that occurred multiple times recently.This required an urgent tube change and the use of device to prevent infection for the patient.There were unknown signs or symptoms experienced.
 
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
No device was returned for analysis of complaint that the blue suction connector cracked.Investigation was based on photo attached to complaint.Based on the photo, issue was confirmed.The blue suction connector is cracked.Without a sample and more detailed information, unable to perform the investigation (visual inspection and testing) and determine what happened.Root cause of this defect is currently unknown - it could be a molding defect or excessive force used when connector was connected with syringe during use.No device history review (dhr) review was performed because incorrect parts and lot were recorded.There is lot number of different product.Not in relation with this complaint.

Brand Name
PORTEX BLUSELECT REPLACEMENT INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22318989
Report Number3012307300-2025-07541
Device Sequence Number8819488
Product Code BTO
UDI-Device Identifier15019517076646
UDI-Public(01)15019517076646(17)290530(10)6004225
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/851/070
Device Catalogue Number101/851/070CZ
Device Lot Number6004225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown